# SDR USAA2014061300020

- Difficulty date: June 12, 2014
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 51,293 hours, 18,698 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING EO 2514Y110 FOUND CONTACT BETWEEN THE SLIDE RAFT COVER AT DOOR R2 & THE FUSELAGE, NO DAMAGE FOUND.  PLACED ON MONITOR, INSPECT EVERY 100 HOURS.  REPLACED SLIDE AT NEXT HEAVY CHECK.  REPLACED THE R2 DOOR SLIDE & VALIDATED THAT IT NO LONGER CONTACTS THE FUSELAGE.
